Twenty

188d

Please give advice if you have any: I went to urgent care for a panic attack (felt like i was dying) last sunday and was prescribed hydroxyzine ~ I took it last monday night and it made my anxiety worse (I was fine monday but decided to take it before I went to sleep) and ever since then (it is Saturday now) I have been feeling extremely exhausted,my heart keeps beating fast, my muscle are constantly tense, and my breathing has been weird. I wanna say that it's just anxiety but at the same time it's weird because it is absolutely nonstop and nothing I do calms it down. I've tried sleeping,deep breathing,calm videos,calming music,showers,walks,etcetc and nothing is working. I have work later today and I need to go but I seriously have no energy and i still feel like im going to die because of the physical symptoms I am feeling. does anyone know what I should do?

Chest pain

Hydroxyzine

Anxiety (Including GAD)

View all
  • 4byfour

    188d

    My sister took a medication for a while and she had the same issues. She quit and it turned out alright. I’m sorry I can’t tell you what to do for work :/

  • Eggins

    188d

    Speak with your doctor and tell them the symptoms, ask if you can be put on something else. I also took this medication and had a bad experience it only made things worse.

  • Reyna76

    188d

    I have been taking this med since April. My mom passed away April 1st and since my anxiety has been through the roof but I feel the opposite. I don't feel like it helps other than make me tired and that's just sometimes.

  • Reyna76

    188d

    A few years ago I went to er for chest pains from what I now know was a panic attack and they ended up putting me in the psych ward for 5 days!!!! Why idk but now when I have them I won't go because I don't want them doing that to me again

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.